Management of anaphylaxis due to COVID-19 vaccines in the elderly

J. Bousquet*, I. Agache, H. Blain, M. Jutel, M.T. Ventura, M. Worm, S. Del Giacco, A. Benetos, B.M. Bilo, W. Czarlewski, A.H.A. Latiff, M. Al-Ahmad, E. Angier, I. Annesi-Maesano, M. Atanaskovic-Markovic, C. Bachert, A. Barbaud, A. Bedbrook, K.S. Bennoor, E.C. BergheaC. Bindslev-Jensen, S. Bonini, S. Bosnic-Anticevich, K. Brockow, L. Brussino, P. Camargos, G.W. Canonica, V. Cardona, P. Carreiro-Martins, A. Carriazo, T. Casale, J.C. Caubet, L. Cecchi, A. Cherubini, G. Christoff, D.R.K. Chu, A.A. Cruz, D. Dokic, Y. El-Gamal, M. Ebisawa, B. Eberlein, J. Farrell, M. Fernandez-Rivas, W.J. Fokkens, J.A. Fonseca, Y.D. Gao, G. Gavazzi, R. Gawlik, A. Gelincik, B. Gemicioglu, Jos Schols

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

3 Citations (Web of Science)
Original languageEnglish
Pages (from-to)2952-2964
Number of pages13
JournalAllergy
Volume76
Issue number10
DOIs
Publication statusPublished - 1 Oct 2021

Keywords

  • adrenaline
  • anaphylaxis
  • COVID-19 vaccines
  • older (adults
  • people)
  • GUIDELINES
  • EPINEPHRINE
  • RISK

Cite this